# SDR 2018FA0000502

- Difficulty date: December 4, 2018
- Submitted: December 4, 2018
- Operation: General aviation
- Aircraft: N951MB
- Make and model: Beech 58
- Aircraft serial: TH2474
- Aircraft time: 160 hours, 160 cycles
- Engine: Cont IO550C
- Propeller: Mcauly 3AF32C512
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 0029200341
- Part serial: NSN
- Condition: Contaminated
- Location: Lt Wing
- Part time: 160 hours, 160 cycles
- Component: Wing, Beech, G58BARON
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON G58 BARON S/N TH-2474, OPERATOR STARTED NOTING CONTINUALLY CLOUDY SUMP FUEL FROM LEFT INBOARD SUMP, APPROXIMATELY 100 HOURS AFTER AIRCRAFT WAS DELIVERED NEW WITH RELIABLE FUELING LOCATION. FUEL SAMPLE WAS SENT TO BEECH FOR ANALYSIS. SUBSTANCE WAS DETERMINED TO BE CALCIUM BASED POWDER. UPON OPENING OF TANK, FOUND SIGNIFICANT BUILDUP OF WHITE TALC POWDER INSIDE BLADDER ON WALLS, AND ESPECIALLY AT LOWER AREAS OF LEFT INBOARD LEADING EDGE TANK. CLEANED/FLUSHED FUEL SYSTEM, AND NEW TANK WAS INSTALLED UNDER BEECHCRAFT / TEXTRON FACTORY WARRANTY,TO RESOLVE DISCREPANCY.
